# SDR SWAA2022050302197

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737
- Aircraft serial: 42570
- Aircraft time: 8,324 hours, 3,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE LIGHT IS INOP. / [01] REMOVED AND REPLACED BATTERY PACK AND OPS CHECK GOOD PER AMM 33-51-06
